# SDR AALA202104019024

- Difficulty date: March 25, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 35,612 hours, 14,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 141A522502
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF GIRT BAR BRACKET AT STA 344, WL 208, AND LBL59, MEASURING L=2.0 IN, W=2.0 IN, D=0.022 IN. REPLACED BRACKET WITH NEW IAW SRM 51-10-02.
